Is this normal Juvederm outcome in the nose from 0.3ml of ultra 3, or is it adverse side effect I should worry about? (photo)

Three months ago I had juvederm injection in the alar. However i feel the filler moved predominantly to the tip and side of my nose. Despite this is what my nose look like now, is this normal for the amount which was injected as 0.3 I was told is a very small amount. Should i be worried about this outcome or can I wait it out. I'm not sure if it is allergic reaction ie granulomas and nodules which will take years to go. It is not hard or painful just very full.

Doctor Answers 1

Is this normal JVD outcome in the nose, or an adverse side effect?

Thank you for sharing your question  and I am sorry that your current results have not been what you anticipated.  I do see your area of concern and if the asymmetry is bothersome to you I would advocate having your injector dissolve the filler with an injection of hyaluronidase.  Hope this helps.


Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.